# SDR SWAA2024093030796

- Difficulty date: August 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; STRINGER CLIP CRACK AT STR6L; BS 727E<[01] REMOVED AND REPLACED STRINGER CLIP BETWEEN BS.727E; STR6L; IAW B-737-700 SRM 51-10-02; SRM 51-40-02 & DWG#146A1112 REV:;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.;[03] CARD COMPLETE.
